# SDR 08FDEA03556

- Difficulty date: August 22, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBD T/R FWD UPPER WEB IS CRACKED.  FABBED DOUBLER IAW A300-600 MRA CMM 78-32-02.  MATERIAL ID 2024-T3,  0.063.  LOCATED HOLES IAW A300-600 MRA CMM 78-32-02.  ALODINED, PRIMED AND INSTALLED DOUBLER IAW A30-600 MRA CMM 78-32-02.  MATERIAL PO NR 614899.3.
